Group Forum: symptoms when taking Phen 37.5

previous topic · next topic
Elixaveth

Joined: May 10
Posts: 32

        
Posted: 24 Feb 2011, 10:17
So how do you all feel when taking Phentermine. I started today on Phen 37.5 once a day. I've taken it before but quit after a couple of weeks cause I didn't like the dry mouth and headaches. I don't remember much though so I would love if you all share what your experience with Phen is. I'm feeling like a tingling sensation on my tongue, hot flashes and very hyper yet clear minded (that's good for an ADD girl). I didn't even finish my breakfast, this stuff is amazing. I hope I don't get a headache again, but it might just be a matter of time. Can you all tell me what your symptoms are and what you do to make it better. Thanks Rolling Eyes
mempa

Joined: Feb 11
Posts: 15

        
Posted: 24 Feb 2011, 13:49
I don't experience any side effects. I do make sure I drink at least 64oz of water everyday. I know this can be difficult as I can't drink that much water either so I put the Crystal Light sugar free packets in with it and it tastes really good. Fruit Punch is my fav Smile

It does work very well for me as an appetite suppressant; I was eating over 5000 calories a day and still hungry. Now I have to force myself to even eat 1400 calories a day. I will forget to eat just because I never get hungry.

If you are not giving your body the fluids it needs it has ways of compensating which are not conducive with dieting. After looking at your food dairy either you are not entering your fluids or you are not drinking enough. Two cups of coffee are not enough!

If you need more info on the fluid balance in your body I can be a well of boring but useful knowledge. LOL
You're never too old to play with models...Hugh Hefner
Chenyne1

Joined: Apr 10
Posts: 11

        
Posted: 01 Mar 2011, 11:28
When I was taking it I had a slight headache at first but it eventually went away. I slept less. I never had the dry mouth problem but I attribute that to the fact that I'm a big water drinker anyway. Psychologically it made me a little cranky in the beginning and I found with prolonged use it began to effect me emotionally and I wasn't too fond of that. You really have to be in tune with yourself to take this medicine and not let it affect you in an adverse way. I did manage to lose 70lbs while taking it, though. I am taking a break from it now but I might start taking it again later in the year.
"What lies behind us and what lies before us are tiny matters compared to what lies within us." Ralph Waldo Emerson.
scatman56

Joined: Jul 13
Posts: 1

        
Posted: 26 Jul 2013, 01:42
As for me, I had constant headaches when I used to take Phentermine. It was so horrible that I had to give up taking it.